It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High & Low Blood Pressure Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-13-2005, 05:14 PM   #1
Newbie
(female)
 
Join Date: Feb 2005
Posts: 1
greatdanemom HB User
Talking Dizziness with BP Meds

I noticed some postings about people suffering from dizziness from
their blood pressure medications.

I was wondering if anyone else has experienced dizziness from his or
her BP meds - I started taking Inderol, which is a beta-blocker after
my doctor prescribed it to me. My prescription is once a day, and I
was told to take in the evening with dinner. Later on in the evening I
feel extremely tired and experienced some dizziness in the morning.

I found a great website from the American Heart Association that lists
the possible side effects of drugs that lower blood pressure.

[url]http://www.americanheart.org/presenter.jhtml?identifier=593[/url]

Dizziness could be caused by an incorrect dosage of blood pressure
medication.
[ {removed - please do not post commercial websites } ]


I would really love to hear from others regarding your experience with
dizziness and BP meds and how your doctor dealt with the situation.

Thanks so much. I look forward to your response.
greatdanemom

Last edited by moderator2; 03-13-2005 at 06:50 PM. Reason: please do not post commercial websites

 
Old 03-14-2005, 06:05 AM   #2
Junior Member
(male)
 
Join Date: Dec 2004
Posts: 16
Oklahoma HB User
Re: Dizziness with BP Meds

I was started on 5mg Norvasc and was dizzy for about a week. They then upped it to 10mg Norvasc and I was dizzy for about a week. They then added HCTZ 25mg and I was dizzy for about a week.

They then quit all the above and put me on Toprol XL 25mg and I was dizzy for about a week. They recently upped the Toprol XL to 50mg and I haven't been dizzy so far.

However, it seems that, so far, almost any change they make makes me dizzy for about a week! Luckily, at least for me, it does go away.

 
Sponsors Lightbulb
   
Old 03-15-2005, 02:08 PM   #3
Inactive
 
Join Date: Jan 2004
Posts: 1,003
Random2 HB User
Re: Dizziness with BP Meds

Yes, that is a side-effect that I have experienced from beta-blockers...... Next.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
New and suffering continuous dizziness lookng4answrs Inner Ear Disorders 53 02-04-2011 07:07 PM
dizziness/vertigo/headaches/migraines leeshy215 Dizziness / Vertigo 27 11-02-2010 07:51 AM
CONSTANT DIZZINESS - 3 years TheGent Ear, Nose & Throat 16 01-01-2010 09:48 PM
Severe fatigue, dizziness with dosage increase halley88 Thyroid Disorders 2 12-03-2009 05:05 PM
Dizziness = Low Estradiol missy7777 Inner Ear Disorders 19 12-31-2007 12:49 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Atenolol
Benicar
Clonidine Cozaar
Diovan
  Lisinopril
Lotrel
Norvasc
Potassium
Toprol




TOP THANKED CONTRIBUTORS



Machaon (55), atengnr (48), JJ (35), soflsun (29), Flutterbye77 (17), flitz (16), flowergirl2day (16), zuzu8 (15), cartner (12), rudiraven (12)

Site Wide Totals

teteri66 (1180), MSJayhawk (1007), Apollo123 (906), Titchou (851), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 08:05 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!